RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 958–963 (Mi de9957)  

Numerical methods. Equations in finite differences

On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation

G. K. Berikelashvili

A. Razmadze Mathematical Institute, Georgian Academy of Sciences

Full text: PDF file (812 kB)

English version:
Differential Equations, 1999, 35:7, 967–973

Bibliographic databases:
UDC: 519.63
Received: 07.07.1997

Citation: G. K. Berikelashvili, “On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation”, Differ. Uravn., 35:7 (1999), 958–963; Differ. Equ., 35:7 (1999), 967–973

Citation in format AMSBIB
\Bibitem{Ber99}
\by G.~K.~Berikelashvili
\paper On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 958--963
\mathnet{http://mi.mathnet.ru/de9957}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736183}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 967--973


Linking options:
  • http://mi.mathnet.ru/eng/de9957
  • http://mi.mathnet.ru/eng/de/v35/i7/p958

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019